Alert archive / Massachusetts / Wind Advisories in 2023

Wind Advisory 16, NWS Boston/Norton, MA

December 18, 20235 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Dec 18, 2023, 3:29 PM EST for 5 counties in Massachusetts. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2023, 3:29 PM EST (20:29 UTC)
Expired
Dec 18, 2023, 7:00 PM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 54 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 963 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
963 m²/s²
0-3 km storm-relative helicity
1042 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WWUS71 KBOX 182029
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
329 PM EST Mon Dec 18 2023

MAZ019-021>024-190000-
/O.CAN.KBOX.HW.W.0004.000000T0000Z-231219T0000Z/
/O.NEW.KBOX.WI.Y.0016.231218T2029Z-231219T0000Z/
Eastern Plymouth MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-
Including the cities of Plymouth, Mattapoisett, Chatham, 
Falmouth, Provincetown, Vineyard Haven, and Nantucket
329 PM EST Mon Dec 18 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...South winds 30 to 40 mph with gusts up to 45 mph.

* WHERE...Eastern and Southern Plymouth, Barnstable, Dukes, and 
  Nantucket Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ007-013>018-020-RIZ001>008-182130-
/O.CAN.KBOX.HW.W.0004.000000T0000Z-231219T0000Z/
Eastern Essex MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Southern Bristol MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Gloucester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, Taunton, Brockton, Fall River, 
New Bedford, Foster, Smithfield, Providence, Coventry, 
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, 
Narragansett, Westerly, Newport, and New Shoreham
329 PM EST Mon Dec 18 2023

...HIGH WIND WARNING IS CANCELLED...

Winds will become southwest into this evening, with gusts
continuing to diminish less than 40 mph.

$$

CTZ002>004-MAZ002-003-008>011-182130-
/O.CAN.KBOX.WI.Y.0015.000000T0000Z-231218T2100Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Charlemont, Greenfield, Orange, 
Chesterfield, Blandford, Amherst, Northampton, and Springfield
329 PM EST Mon Dec 18 2023

...WIND ADVISORY IS CANCELLED...

Winds will become southwest into this evening, with gusts
continuing to diminish less than 35 mph.

$$

MAZ004>006-012-026-182130-
/O.CAN.KBOX.WI.Y.0015.000000T0000Z-231219T0000Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Southern Worcester MA-Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Milford, Worcester, and Ayer
329 PM EST Mon Dec 18 2023

...WIND ADVISORY IS CANCELLED...

Winds will become southwest into this evening, with gusts
continuing to diminish less than 35 mph.

$$

For more information from the National Weather Service visit
https://weather.gov/box
1 follow-up statement
153 
WWUS71 KBOX 190001
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
701 PM EST Mon Dec 18 2023

MAZ019-021>024-190115-
/O.EXP.KBOX.WI.Y.0016.000000T0000Z-231219T0000Z/
Eastern Plymouth MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-
Including the cities of Plymouth, Mattapoisett, Chatham, 
Falmouth, Provincetown, Vineyard Haven, and Nantucket
701 PM EST Mon Dec 18 2023

...WIND ADVISORY HAS EXPIRED...

Winds may continue to gust 40-50mph for the next couple of hours
before significantly decreasing overnight.

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Dec 18, 2:16 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Dec 18, 2:16 PM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
216 PM EST Mon Dec 18 2023

.SYNOPSIS...
Although conditions improve late this afternoon and early
tonight, it remains unsettled into Tuesday with clouds and
perhaps a spotty shower. A prolonged dry period sets up from
Wednesday through this weekend. Breezy conditions persist
through Friday. Temperatures will be near to below normal
through this weekend. Those hoping for a white Christmas will
need to wait for another chance in 2024, with little to no
precipitation expected after Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
A powerful low pressure finally moves into northern New England
this evening, then farther north overnight. This will bring an
end to the rainfall from south to north late this afternoon.
While remaining gusty, wind speeds also will diminish. Thinking
we may be able to drop the current land-based wind headlines, at
some point before 7 PM this evening, especially across interior
southern New England. Will be making that decision within the
next hour or so.

Well above normal low temperatures expected tonight. Many
locations should have low temperatures around what would be a
normal high temperature for mid December.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Deep mid level trough and its associated cold pocket of air
aloft establishes itself over our region Tuesday. Cold air aloft
will result in some diurnal cloudiness. Thinking mainly dry
conditions, but still cannot completely dismiss the idea of an
isolated shower, especially across the higher terrain. Slight
bump in in temperatures during the day, before falling off
during the afternoon and evening.

Turning even drier Tuesday night. West to northwest winds
diminish further. Near normal low temperatures.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...

Highlights

* Quiet and dry conditions

* Near to below normal temperatures

* Breezy through Friday esspically over the waters.

A strong 1035mb high begins to build north from the mid-Atlantic
states and merge with a 1045mb high dropping out of Ontario. This
will lead to a prolonged stretch of quiet and dry weather for
southern New England. As the surface highs move towards the region,
the pressure gradient will remain tight being sandwiched between the
remnants of Mondays low pressure system stalling offshore and even
intensifying a bit. What this will lead to is breezy conditions
lasting through Friday. Gusts inland wont be anywhere as strong as
we saw Monday topping out at 20-30mph on Thursday. Over the waters
and near the shores, Gale force gusts are possible with the latest
NBM showing 50-80% chance for gusts of 40mph mainly Thursday.
Starting Friday night, the center of the high pressure moves
overhead allowing the pressure gradient to relax and winds to calm
down. With little to no wind Friday night and beyond, overnight lows
likely begin to drop into the mid to low teens away from the coasts
with clear skies. Used a blend of the MOS guidance and NBM for
overnight lows Friday and beyond. As for highs, there will be a
downward trend through Friday and Saturday only topping out in the
mid to upper 30s. Next chance for precipitation could come Sunday
with the GFS showing a weak low exiting the Great Lakes, however,
the GFS appears to be an outlier at this time with ensembles showing
around a 10% chance for accumulating precip.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through this evening:  High confidence.

Mix IFR/MVFR conditions prevail as the last rounds of rainfall
move through late this afternoon/evening.

Winds will continue to gradually recede through the
afternoon/evening as well along with shifting more
southwesterly with time. Continued gusts 30-40 kt remain
possible.

Tonight: High confidence.

Lingering MVFR CIGS gradually give way to SCT/FEW CIGS during
the early overnight hours, allowing for VFR to prevail except
across the high terrain of interior MA/CT, which will take
longer to fully clear.

Winds continue to diminish out of the SW, with gusts generally
dropping to 20 kt or less.

Tuesday: High confidence.

Continued SCT-BKN VFR to MVFR bases, though may trend OVC in
the western higher terrain. Could see isolated -SHRA, or -SHSN
in the higher terrain of far W/NW MA, although drier weather
should prevail most of the time. W to WNW speeds 10-14 kt with
gusts 22-23 kt.

Tuesday Night: High Confidence.

VFR. Breezy.

KBOS TAF...High confidence in TAF.

Mix of MVFR/IFR will continue today through about 22Z as
continued SHRA and low CIGS prevail. After 22Z, gradual
improvement to fully VFR is expected.

Winds will also continue to diminish and gradually shift from S
to SW through the evening. Gusts 35-45 kt still possible at
times through about 22Z as well, but LLWS will quickly diminish
by 19/20Z, dropping below the 50 kt at 2kft.

KBDL TAF...High confidence in TAF.

Mixed MVFR/IFR in continued SHRA/BR and lower CIGS through about
22Z. After this, improvement to VFR is expected into the
evening/overnight hours, continuing into Tuesday.

Winds diminish, gusting 30-40 kt through 22Z today. Generally S,
shifting W winds overnight into Tue.

Outlook /Wednesday through Friday/...

Wednesday: VFR. Breezy.

Wednesday Night: VFR. Windy with gusts up to 35 kt.

Thursday: VFR. Strong winds with local gusts up to 40 kt.

Thursday Night: VFR. Windy with gusts up to 35 kt.

Friday: VFR. Windy with local gusts up to 30 kt.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Overall high confidence.

** Dangerous Marine Conditions Today **

Winds will continue to diminish this evening and overnight.
Storm Warnings will likely be converted to Gale Warnings later
this afternoon, and Small Craft Advisories overnight. Rough
seas will linger into Tuesday night, especially across the open
coastal waters.

Outlook /Wednesday through Friday/...

Tuesday Night: Winds less than 25 kt. Rough seas up to 12 ft.

Wednesday: Winds less than 25 kt. Rough seas up to 10 ft.

Wednesday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 11 ft.

Thursday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft.

Thursday Night: Low risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft.

Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Rough seas up to 11 ft.

&&

.TIDES/COASTAL FLOODING...
Coastal flooding will continue to diminish this afternoon, but
the worst should be over. Will permit the Coastal Flood
Advisories to expire on schedule this afternoon.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 7 PM EST this evening for CTZ002>004.
     Wind Advisory until 4 PM EST this afternoon for CTZ002>004.
MA...Flood Watch until 7 PM EST this evening for MAZ002>005-008>013-
     017-026.
     Wind Advisory until 4 PM EST this afternoon for MAZ002-003-
     008>011.
     Wind Advisory until 7 PM EST this evening for MAZ004>006-012-
     026.
     High Wind Warning until 7 PM EST this evening for MAZ007-
     013>024.
     Coastal Flood Advisory until 5 PM EST this afternoon for
     MAZ007.
RI...Flood Watch until 7 PM EST this evening for RIZ001>004.
     High Wind Warning until 7 PM EST this evening for RIZ001>008.
MARINE...Storm Warning until 7 PM EST this evening for ANZ230>237-250-
     251-254>256.

&&

SYNOPSIS...Belk/KP
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...KP
AVIATION...Belk/KP/MD
MARINE...Belk/KP
TIDES/COASTAL FLOODING...Belk

In the hours before

Local storm report, Dec 18, 11:58 AM EST, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1158 AM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Coastal Flood    Narragansett            41.43N 71.47W
12/18/2023                   Washington         RI   Law Enforcement

            Reports of coastal flooding at Galilee and
            Ocean Avenue which is closed off to traffic.
            Relayed by amateur radio.

1150 AM     Coastal Flood    Westport                41.67N 71.10W
12/18/2023                   Bristol            MA   Trained Spotter

            East Beach Road flooded with reports of
            debris in the roadway in the vicinity of
            Horseneck Beach. Relayed by amateur radio.

1155 AM     Coastal Flood    Mattapoisett            41.66N 70.81W
12/18/2023                   Plymouth           MA   Amateur Radio

            Section of Water Street impassible due to
            coastal flooding.

&&
Local storm report, Dec 18, 12:35 PM EST, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1235 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     Non-Tstm Wnd Gst Chelsea                 42.40N 71.03W
12/18/2023  M54 MPH          Suffolk            MA   Trained Spotter

1024 AM     Non-Tstm Wnd Gst 4 SSE Pomfret           41.84N 71.95W
12/18/2023  M45 MPH          Windham            CT   Trained Spotter

1026 AM     Non-Tstm Wnd Gst 3 NNW Dighton           41.86N 71.15W
12/18/2023  M66 MPH          Bristol            MA   Trained Spotter

1038 AM     Non-Tstm Wnd Gst 2 NNW Weymouth          42.24N 70.95W
12/18/2023  M63 MPH          Norfolk            MA   Trained Spotter

1043 AM     Non-Tstm Wnd Gst 3 ESE Westerly AP       41.33N 71.75W
12/18/2023  M59 MPH          Washington         RI   Trained Spotter

1144 AM     Non-Tstm Wnd Gst 1 NNW Lexington         42.45N 71.24W
12/18/2023  M41 MPH          Middlesex          MA   Trained Spotter

&&
Local storm report, Dec 18, 1:00 PM EST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
100 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Coastal Flood    Narragansett            41.43N 71.47W
12/18/2023                   Washington         RI   Law Enforcement

            Narragansett Avenue at Boston Neck Road,
            Beach Road by the town beach, and Ocean
            Avenue closed due to coastal flooding.
            Report relayed by Amateur Radio.

1110 AM     Coastal Flood    Newport                 41.49N 71.32W
12/18/2023                   Newport            RI   Law Enforcement

            Ocean Avenue in the Brenton Point area and
            Memorial Boulevard from Eustis Avenue to the
            Middletown line closed due to coastal
            flooding. Report relayed by Amateur Radio.

1120 AM     Coastal Flood    Westerly                41.37N 71.81W
12/18/2023                   Washington         RI   Fire Dept/Rescue

            Atlantic Avenue in Misquamicut impassable
            and closed due to coastal flooding. Report
            relayed by Amateur Radio.

1135 AM     Coastal Flood    Marion                  41.70N 70.76W
12/18/2023                   Plymouth           MA   Law Enforcement

            Front Street at Cottage Street closed due to
            coastal flooding. Report relayed by Amateur
            Radio.

1139 AM     Coastal Flood    Mattapoisett            41.66N 70.81W
12/18/2023                   Plymouth           MA   Amateur Radio

            Section of water street impassable due to
            coastal flooding. Waves crashing over the
            roadway.

1150 AM     Coastal Flood    Westport                41.67N 71.10W
12/18/2023                   Bristol            MA   Trained Spotter

            East Beach Road flooded with debris in the
            roadway near Horseneck Beach. Report relayed
            by Amateur Radio.

1156 AM     Coastal Flood    New Bedford             41.66N 70.94W
12/18/2023                   Bristol            MA   Amateur Radio

            East Rodney French Boulevard at Butler
            Street flooded. Road became impassable and
            was closed around 1210 PM per Law
            Enforcement.

1200 PM     Coastal Flood    Dartmouth               41.57N 71.00W
12/18/2023                   Bristol            MA   Law Enforcement

            Potomska Road at Little River Road closed
            due to coastal flooding. Report relayed by
            Amateur Radio.

1220 PM     Coastal Flood    New Bedford             41.66N 70.94W
12/18/2023                   Bristol            MA   Law Enforcement

            Home on Samoset Circle surrounded by coastal
            flooding. Report relayed by Amateur Radio.

1235 PM     Coastal Flood    Providence              41.82N 71.42W
12/18/2023                   Providence         RI   Trained Spotter

            Car stuck in coastal flooding in a park area
            on River Road next to Narragansett Bay.

&&
Local storm report, Dec 18, 1:34 PM EST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
134 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     Non-Tstm Wnd Gst 3 SW Milton             42.21N 71.11W
12/18/2023  M90 MPH          Norfolk            MA   CO-OP Observer

            REPORTED AT BLUE HILL OBSERVATORY SCIENCE
            CENTER.

&&
Local storm report, Dec 18, 1:35 PM EST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
135 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     Non-Tstm Wnd Gst 2 ESE Block Island      41.15N 71.55W
12/18/2023  M65 MPH          Washington         RI   Mesonet

            Mesonet station FW8194 New Shoreham.

0813 AM     Non-Tstm Wnd Gst 2 NNE Sandwich          41.78N 70.49W
12/18/2023  M65 MPH          ANZ231             MA   Mesonet

            Mesonet station XSBC Scusset Beach.

0812 AM     Non-Tstm Wnd Gst 2 SW Barrington         41.72N 71.34W
12/18/2023  M64 MPH          ANZ236             RI   Mesonet

            Mesonet station CPTR1 Conimicut Light.

0828 AM     Non-Tstm Wnd Gst 2 E South Boston        42.33N 71.02W
12/18/2023  M62 MPH          ANZ230             MA   Mesonet

            Mesonet station XPLB Pleasure Bay.

0849 AM     Non-Tstm Wnd Gst Norwood AP              42.18N 71.17W
12/18/2023  M61 MPH          Norfolk            MA   ASOS

            ASOS station KOWD Norwood AP.

0850 AM     Non-Tstm Wnd Gst 1 NNE Roxbury           42.34N 71.09W
12/18/2023  M61 MPH          Suffolk            MA   Mesonet

            Mesonet station 0518W 1.7 NW Boston
            (WEATHERSTEM).

1204 PM     Non-Tstm Wnd Gst Chelsea                 42.40N 71.03W
12/18/2023  M61 MPH          Suffolk            MA   Public

0856 AM     Non-Tstm Wnd Gst 6 S Mattapoisett        41.58N 70.82W
12/18/2023  M61 MPH          ANZ234             MA   Mesonet

            Mesonet station XWST West Island.

0845 AM     Non-Tstm Wnd Gst 3 ESE Logan AP          42.34N 70.95W
12/18/2023  M60 MPH          ANZ230             MA   Mesonet

            Mesonet station XDER Deer Island.

0836 AM     Non-Tstm Wnd Gst 1 WSW Woods Hole        41.52N 70.68W
12/18/2023  M60 MPH          ANZ233             MA   Mesonet

            Mesonet station XWHL Woods Hole.

0900 AM     Non-Tstm Wnd Gst Nantucket AP            41.25N 70.07W
12/18/2023  M59 MPH          Nantucket          MA   ASOS

            ASOS station KACK Nantucket AP.

0838 AM     Non-Tstm Wnd Gst 3 E Wellfleet           41.93N 69.98W
12/18/2023  M58 MPH          Barnstable         MA   Mesonet

            Mesonet station XWEL Wellfleet.

&&
Local storm report, Dec 18, 2:54 PM EST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
254 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     Non-Tstm Wnd Dmg Hanover                 42.12N 70.82W
12/18/2023                   Plymouth           MA   Public

            *** 1 FATAL ***
            A man was killed when a tree fell onto a
            small travel trailer on the 90 block of
            Industrial Way.

&&

Dooley

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 7:57 AM ESTAreal Flood WarningBOXFranklin, Hampden, Hampshire11 hr
Dec 18, 8:01 AM ESTAreal Flood WarningBOXHampden11 hr
Dec 18, 9:00 AM ESTRiver Flood WarningBOXFranklin14 hr
Dec 18, 9:00 AM ESTRiver Flood WarningBOXBerkshire, Franklin13 hr
Dec 18, 10:44 AM ESTRiver Flood WarningBOXWorcester10 hr
Dec 18, 11:27 AM ESTSpecial Weather StatementBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk63 min
Dec 18, 11:45 AM ESTRiver Flood WarningBOXMiddlesex4 days
Dec 18, 12:39 PM ESTRiver Flood WarningBOXHampden, Hampshire13 hr
Dec 18, 12:48 PM ESTRiver Flood WarningBOXMiddlesex, Norfolk10 days
Dec 18, 2:16 PM ESTRiver Flood WarningBOXWorcester40 hr
Dec 18, 3:25 PM ESTGale WarningBOX6 hr
Dec 18, 3:33 PM ESTRiver Flood WarningBOXNorfolk, Suffolk22 hr
Dec 18, 3:34 PM ESTCoastal Flood AdvisoryBOXBristol86 min
Dec 18, 6:09 PM ESTRiver Flood WarningBOXHampden, Hampshire72 hr
Dec 18, 6:15 PM ESTRiver Flood WarningBOXHampden4 days
Dec 18, 6:29 PM ESTSmall Craft AdvisoryBOX4 days
Dec 18, 6:43 PM ESTRiver Flood WarningBOXFranklin, Hampshire44 hr

Nearby

Wind Advisories in Massachusetts, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.